# SDR TIPR200736008

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERIOR SURFACE DENTED NUMEROUS PLACES.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 52-30-01 FIG 101. REFERENCE SERVICE ORDER- 599125 OPERATION-23372.
